×

Found 42 Documents (Results 1–42)

100
MathJax

The maximum pointwise rate of convergence in Birkhoff’s ergodic theorem. (English. Russian original) Zbl 1471.37005

J. Math. Sci., New York 255, No. 2, 119-123 (2021); translation from Zap. Nauchn. Semin. POMI 498, 18-25 (2020).
MSC:  37A30 37A10
PDF BibTeX XML Cite
Full Text: DOI

Fejér sums and Fourier coefficients of periodic measures. (English. Russian original) Zbl 1403.37016

Dokl. Math. 98, No. 2, 464-467 (2018); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 482, No. 4, 381-384 (2018).
MSC:  37A45 42A16
PDF BibTeX XML Cite
Full Text: DOI

Fejér sums for periodic measures and the von Neumann ergodic theorem. (English. Russian original) Zbl 1400.37009

Dokl. Math. 98, No. 1, 344-347 (2018); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 481, No. 4, 358-361 (2018).
MSC:  37A30
PDF BibTeX XML Cite
Full Text: DOI

Deviations of Fejer sums and rates of convergence in the von Neumann ergodic theorem. (English. Russian original) Zbl 1400.37008

Dokl. Math. 97, No. 3, 211-214 (2018); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 480, No. 1, 21-24 (2018).
MSC:  37A30
PDF BibTeX XML Cite
Full Text: DOI

Estimates of the rate of convergence in the von Neumann and Birkhoff ergodic theorems. (English. Russian original) Zbl 1370.37014

Trans. Mosc. Math. Soc. 2016, 1-53 (2016); translation from Tr. Mosk. Mat. O.-va 77, No. 1, 1-66 (2016).
MSC:  37A30 37D20 37D50 60G10
PDF BibTeX XML Cite
Full Text: DOI

Fluctuations of observables in dynamical systems: from limit theorems to concentration inequalities. (English) Zbl 1360.37017

González-Aguilar, Hernán (ed.) et al., Nonlinear dynamics new directions. Theoretical aspects. Cham: Springer (ISBN 978-3-319-09866-1/hbk; 978-3-319-09867-8/ebook). Nonlinear Systems and Complexity 11, 47-85 (2015).
MSC:  37A45 37A30 37D25 60F05 60F10 37H10
PDF BibTeX XML Cite
Full Text: DOI arXiv

Large deviations and the rate of convergence in the Birkhoff ergodic theorem. (English. Russian original) Zbl 1370.37012

Math. Notes 94, No. 4, 524-531 (2013); translation from Mat. Zametki 94, No. 4, 569-577 (2013).
MSC:  37A30 28E05
PDF BibTeX XML Cite
Full Text: DOI

Rates of convergence in ergodic theorems for certain billiards and Anosov diffeomorphisms. (English. Russian original) Zbl 1328.37005

Dokl. Math. 88, No. 1, 385-387 (2013); translation from Dokl. Akad. Nauk, 451, No. 1, 11-13 (2013).
MSC:  37A30 37D20 37A25
PDF BibTeX XML Cite
Full Text: DOI

Constants in the estimates of the convergence rate in the Birkhoff ergodic theorem with continuous time. (English. Russian original) Zbl 1260.37006

Sib. Math. J. 53, No. 5, 882-888 (2012); translation from Sib. Mat. Zh. 53, No. 5, 1102-1110 (2012).
MSC:  37A30 37A10
PDF BibTeX XML Cite
Full Text: DOI

On the Pyatetskii-Shapiro normality criterion for continued fractions. (English. Russian original) Zbl 1297.11089

J. Math. Sci., New York 182, No. 4, 567-575 (2012); translation from Fundam. Prikl. Mat. 16, No. 6, 177-188 (2010).
MSC:  11K50 37A30 28D05 37A05 37B50 47A35
PDF BibTeX XML Cite
Full Text: DOI

Constants in the estimates of the rate of convergence in von Neumann’s ergodic theorem with continuous time. (English) Zbl 1285.47014

Sib. Math. J. 52, No. 5, 824-835 (2011); translation from Sib. Mat. Zh. 52, No. 5, 1039-1052 (2011).
MSC:  47A35 37A30
PDF BibTeX XML Cite
Full Text: DOI

On the constants in the estimates of the rate of convergence in von Neumann’s ergodic theorem. (English. Russian original) Zbl 1273.47026

Math. Notes 87, No. 5, 720-727 (2010); translation from Mat. Zametki 87, No. 5, 756-763 (2010).
MSC:  47A35
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification

Software